# SDR AALA202112306614

- Difficulty date: December 29, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737*
- Aircraft serial: 31229
- Aircraft time: 17,943 hours, 7,465 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT 16A WINDOW SHADE DAMAGED. SECURED WINDOW SHADE IAW AMM 56-21-00, OPS CHECK GOOD.
